# SDR UPS09554711

- Difficulty date: January 3, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 17,097 hours, 11,149 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103721
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FRAME DENTED BS 1540, STR 25R.  TRIMMED OUT DAMAGED AREA IAW B757-200 SRM 53-00-07-2R, STEP 1.  HFEC INSP TRIMMED AREA PER NTM51-00-19 PT6 NO CRACK INDICATION NOTED.  PERFORMED INS CUTOUT OF .04 INCH AROUND TRIMMED OUT AREA IAW B757-200 SRM 53-00-07-2R5, STEP 2.  AFTER INS CUT MEASURES L=1.05",W=1.15". 4.  REMOVED PROD SPLICE FROM FRAME STA 154 BETWEEN STR 24 & 25 IAW B757-200 SRM 53-00-07-2R SHT 8 DETAIL III.
